# SDR 2001FA0000210

- Difficulty date: July 17, 2001
- Submitted: August 24, 2001
- Operation: General aviation
- Propeller: Hartzl HCC2YK2
- System (JASC): 6111 · Propeller Blade Section
- Part: Blade
- Part number: FC8477A4
- Part serial: C38277J
- Condition: Cracked
- Location: Propeller
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, E
- Precautionary procedure: A, E

## Discrepancy

PILOT REPORTED ON TAKE OFF THAT THE PROPELLER WOULD NOT MAKE FULL POWER.  PILOT RETURNED TO THE FIELD.  PRIOR TO TOUCHDOWN, PILOT EXPERIENCED A VIBRATION.  IMMEDIATELY AFTER TOUCHDOWN, THE VIBRATION INCREASED SIGNIFICANTLY, AND THE ENGINE SHUT DOWN.  A FIELD INSPECTION REVEALED THE PROPELLER TO BE OUT OF TRACK OVER ONE INCH (1 IN).  THE PROPELLER WAS REMOVED AND SENT FOR INSPECTION/ EVALUATION.  UPON DISASSEMBLY OF THIS PROPELLER A VISUAL INSPECTION REVEALED A LARGE CRACK APPROXIMATELY 270 DEGREES AROUND THE NR 2 BLADE SHANK.  THE HUB APPEARS TO BE CRACKED IN THE NR 2 BLADE ARM AS WELL.
